Translator Disclaimer
2011 Stein fillable Seifert fibered $3$–manifolds
Ana G Lecuona, Paolo Lisca
Algebr. Geom. Topol. 11(2): 625-642 (2011). DOI: 10.2140/agt.2011.11.625

Abstract

We characterize the closed, oriented, Seifert fibered 3–manifolds which are oriented boundaries of Stein manifolds. We also show that for this class of 3–manifolds the existence of Stein fillings is equivalent to the existence of symplectic fillings.

Citation

Download Citation

Ana G Lecuona. Paolo Lisca. "Stein fillable Seifert fibered $3$–manifolds." Algebr. Geom. Topol. 11 (2) 625 - 642, 2011. https://doi.org/10.2140/agt.2011.11.625

Information

Received: 23 September 2010; Accepted: 22 December 2010; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1213.57029
MathSciNet: MR2782538
Digital Object Identifier: 10.2140/agt.2011.11.625

Subjects:
Primary: 57R17
Secondary: 53D10

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.11 • No. 2 • 2011
MSP
Back to Top